On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 118 - pages 147-169

Titles118

Subelliptic variational problems
Chao-Jiang Xu
Bulletin de la Société mathématique de France 118, number 2 (1990), 147-169
Download this article : PS file / PDF file

Résumé :
En utilisant la méthode directe et l'itération de Moser, nous démontrons l'existence et la $C^\mu $-régularité du point stationnaire pour le problème variationnel elliptique dégénéré $I(\mu )=\int _\Omega F(x,u,Xu)\,dx$$X=(X_1,\ldots ,X_m)$ est un système de champs de vecteurs $C^\infty $ réels qui satisfait à la condition de Hörmander. Les hypothèses sur $F(x,u,\xi )$ sont analogues à celles faites pour les problèmes elliptiques.

Abstract:
Using the direct method and the Moser's process, we prove the existence and $C^\mu $ regularity of stationary point for the degenerate elliptic variational problem $I(\mu )=\int _\Omega F(x,u,Xu)\,dx$ where $X=(X_1,\ldots ,X_m)$ is a system of real smooth vector fields which satisfy the Hörmander's condition. The assumption imposed on $F(x,u,\xi )$ are similar to those for the elliptic case.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique